MathSciNet Relay Station
MathSciNet bibliographic data
MR2255525 (2007e:42020) 42B25 (46E35)
Sawano, Yoshihiro; Tanaka, Hitoshi Equivalent norms for the Morrey spaces with non-doubling measures. Far East J. Math. Sci. (FJMS) 22 (2006), no. 3, 387–404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement